Alert archive / Oregon / Small Craft Advisories in 2021
Small Craft Advisory 91, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Sep 19, 2021, 2:43 PM PDT. It took effect at Sep 20, 2021, 2:02 AM PDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2021, 2:43 PM PDT (21:43 UTC)
- In effect from
- Sep 20, 2021, 2:02 AM PDT
- Expired
- Sep 21, 2021, 11:00 AM PDT
- In force
- 33 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
237 WHUS76 KMFR 192143 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 243 PM PDT Sun Sep 19 2021 PZZ356-376-201045- /O.EXT.KMFR.SC.Y.0090.000000T0000Z-210921T1200Z/ /O.UPG.KMFR.SE.A.0020.210920T2200Z-210921T1200Z/ /O.NEW.KMFR.SE.W.0056.210920T2200Z-210921T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 243 PM PDT Sun Sep 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM MONDAY TO 5 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 10 to 11 ft and north winds 20 to 30 kt with gusts up to 40 kt. For the Small Craft Advisory, seas 8 to 10 ft at 12 seconds into Monday morning, then north winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 8 to 9 ft Monday afternoon into early Tuesday morning. * WHERE...Steep seas all areas tonight, beyond 3 nm from shore Monday, then steep seas near shore and very steep seas elsewhere Monday afternoon through early Tuesday morning. * WHEN...For the Hazardous Seas Warning, from 3 PM Monday to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT Tuesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-370-201045- /O.CON.KMFR.SC.Y.0090.000000T0000Z-210920T1200Z/ /O.NEW.KMFR.SC.Y.0091.210920T2200Z-210921T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 243 PM PDT Sun Sep 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 5 AM PDT TUESDAY... * WHAT...For the first Small Craft Advisory, seas 9 to 10 ft at 12 seconds. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...All areas tonight, then south of Reedsport Monday afternoon into early Tuesday morning. * WHEN...For the Small Craft Advisory, until 5 AM PDT Monday. For the Small Craft Advisory, from 3 PM Monday to 5 AM PDT Tuesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
4 follow-up statements
680 WHUS76 KMFR 200902 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 202 AM PDT Mon Sep 20 2021 PZZ350-202215- /O.CAN.KMFR.SC.Y.0090.000000T0000Z-210920T1200Z/ /O.EXT.KMFR.SC.Y.0091.210920T0902Z-210921T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 202 AM PDT Mon Sep 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... * WHAT...West to northwest swell with seas of 9 to 12 ft at 12 seconds today. North winds will increase to 15 to 25 kt with gusts to 30 kt this afternoon and evening. As a result, seas will transition to a combination of steep wind waves and swell of 7 to 10 ft. * WHERE...All areas. * WHEN...Until 5 AM PDT Tuesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ PZZ370-202215- /O.CAN.KMFR.SC.Y.0090.000000T0000Z-210920T1200Z/ /O.EXT.KMFR.SC.Y.0091.210920T0902Z-210921T1800Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 202 AM PDT Mon Sep 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...West to northwest swell with seas of 9 to 12 ft at 12 seconds today. North winds will increase to 15 to 25 kt with gusts to 30 kt this afternoon and evening. As a result, seas will transition to a combination of steep wind waves and swell of 7 to 10 ft. * WHERE...All areas. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ PZZ356-202215- /O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1200Z/ /O.CON.KMFR.SE.W.0056.210920T2200Z-210921T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 202 AM PDT Mon Sep 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 10 to 12 ft and north winds 20 to 30 kt with gusts to 35 kt. For the Small Craft Advisory, seas 10 to 12 ft at 12 seconds this morning, then north winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 8 to 10 ft this afternoon into early Tuesday morning. * WHERE...All areas, but highest winds and steepest seas will be beyond about 3 NM from shore and south of Port Orford. * WHEN...For the Hazardous Seas Warning, from 3 PM this afternoon to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT Tuesday. * IMPACTS...Steep to very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ376-202215- /O.EXT.KMFR.SC.Y.0090.000000T0000Z-210921T1800Z/ /O.CON.KMFR.SE.W.0056.210920T2200Z-210921T1200Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 202 AM PDT Mon Sep 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 10 to 11 ft and north winds 20 to 30 kt with gusts up to 35 kt. For the Small Craft Advisory, seas 10 to 12 ft at 12 seconds this morning, then north winds 15 to 25 kt with gusts up to 30 kt and wind driven seas 8 to 10 ft this afternoon into Tuesday morning. * WHERE...All areas, but the highest winds and steepest seas will be south of Port Orford. * WHEN...For the Hazardous Seas Warning, from 3 PM this afternoon to 5 AM PDT Tuesday. For the Small Craft Advisory, until 11 AM PDT Tuesday. * IMPACTS...Steep to very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ Visit us at https://www.weather.gov/Medford
919 WHUS76 KMFR 202118 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 218 PM PDT Mon Sep 20 2021 PZZ356-211030- /O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1200Z/ /O.CON.KMFR.SE.W.0056.210920T2200Z-210921T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 218 PM PDT Mon Sep 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 10 to 12 ft and north winds 20 to 30 kt with gusts to 35 kt. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and steep seas of 8 to 10 ft this afternoon through early Tuesday morning. Seas will initially be a mix of west swell and building wind seas, then will become dominated by short period, wind seas tonight. * WHERE...Hazardous seas warning conditions are expected for the waters beyond 3 NM from shore from Cape Blanco southward with small craft advisory level conditions within 3 nm of shore. * WHEN...For the Hazardous Seas Warning, from 3 PM this afternoon to 5 AM PDT Tuesday. For the Small Craft Advisory, until 5 AM PDT Tuesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ376-211030- /O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1800Z/ /O.CON.KMFR.SE.W.0056.210920T2200Z-210921T1200Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 218 PM PDT Mon Sep 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 10 to 13 ft and north winds 20 to 30 kt with gusts up to 35 kt are expected through early Tuesday morning. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and steep, wind driven seas of 7 to 9 ft Tuesday morning. * WHERE...Most all the area will be affected by hazardous seas warning conditions through tonight except the waters beyond 40 nm of shore north of Port Orford where small craft advisory level conditions are expected. All areas will be affected by small craft advisory conditions Tuesday morning. * WHEN...For the Hazardous Seas Warning, from 3 PM this afternoon to 5 AM PDT Tuesday. For the Small Craft Advisory, until 11 AM PDT Tuesday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-211030- /O.CON.KMFR.SC.Y.0091.000000T0000Z-210921T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 218 PM PDT Mon Sep 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt are expected this afternoon into tonight. Steep seas of 7 to 10 feet are expected through late tonight due to a combination of steep wind waves and west swell. * WHERE...All areas. * WHEN...Until 5 AM PDT Tuesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ PZZ370-211030- /O.CON.KMFR.SC.Y.0091.000000T0000Z-210921T1800Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 218 PM PDT Mon Sep 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts to 30 kt are expected this afternoon through tonight. Steep seas of 7 to 10 feet are expected through Tuesday morning due to a combination of steep wind waves and west swell. * WHERE...All areas. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
665 WHUS76 KMFR 210942 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 242 AM PDT Tue Sep 21 2021 PZZ356-212245- /O.CON.KMFR.SE.W.0056.000000T0000Z-210921T1200Z/ /O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1200Z/ /O.NEW.KMFR.SE.A.0021.210923T0300Z-210924T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 242 AM PDT Tue Sep 21 2021 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... * WHAT...For the Hazardous Seas Warning, north winds 15 to 25 kt and very steep and hazardous seas 9 to 10 ft due to a mix of wind seas and west swell. For the Small Craft Advisory, steep seas 6 to 8 ft. For the Hazardous Seas Watch, very steep and hazardous seas 9 to 11 ft are possible. * WHERE...Areas beyond 8 nm from shore between Port Orford and Cape Ferello will be affected by hazardous seas warning level seas early this morning, with small craft advisory conditions elsewhere. Hazardous seas warning conditions are possible again Wednesday evening through TThursday night, mainly beyond 8 nm from shore from Port Orford southward. * WHEN...For the Hazardous Seas Warning, until 5 AM PDT early this morning. For the Hazardous Seas Watch, from Wednesday evening through late Thursday night. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ376-212245- /O.CON.KMFR.SE.W.0056.000000T0000Z-210921T1200Z/ /O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1800Z/ /O.NEW.KMFR.SE.A.0021.210923T0300Z-210924T1200Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 242 AM PDT Tue Sep 21 2021 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... * WHAT...For the Hazardous Seas Warning, north winds 20 to 25 kt and very steep and hazardous seas 10 to 11 ft due to a mix of wind seas and west swell. For the Small Craft Advisory, steep seas 7 to 9 ft. For the Hazardous Seas Watch, very steep and hazardous seas 10 to 11 ft are possible. * WHERE...Areas south of Port Orford will be affected by hazardous seas warning level seas early this morning, with small craft advisory conditions elsewhere. Then, all areas will be affected by small craft advisory conditions through late this morning. Hazardous seas warning conditions are possible again Wednesday evening through Thursday night. * WHEN...For the Hazardous Seas Warning, until 5 AM PDT early this morning. For the Small Craft Advisory, until 11 AM PDT this morning. For the Hazardous Seas Watch, from Wednesday evening through late Thursday night. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ350-211200- /O.CON.KMFR.SC.Y.0091.000000T0000Z-210921T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 242 AM PDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...North winds 15 to 20 kt with occasional gusts to 25 kt are expected through early this morning along with steep seas of 7 to 9 feet, due to a combination of wind waves and west swell. * WHERE...All areas. * WHEN...Until 5 AM PDT Tuesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ PZZ370-211800- /O.CON.KMFR.SC.Y.0091.000000T0000Z-210921T1800Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 242 AM PDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...North winds 15 to 25 kt are expected through early this morning. Steep seas of 7 to 9 feet are expected through late this morning due to a combination of wind waves and west swell. * WHERE...All areas. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
753 WHUS76 KMFR 211213 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 513 AM PDT Tue Sep 21 2021 PZZ356-220115- /O.EXP.KMFR.SE.W.0056.000000T0000Z-210921T1200Z/ /O.EXP.KMFR.SC.Y.0090.000000T0000Z-210921T1200Z/ /O.CON.KMFR.SE.A.0021.210923T0300Z-210924T1200Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- 513 AM PDT Tue Sep 21 2021 ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... ...HAZARDOUS SEAS WARNING HAS EXPIRED... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...For the Hazardous Seas Watch, north winds 20 to 30 kt and very steep and hazardous seas 9 to 11 ft are possible. * WHERE...Hazardous seas warning conditions are possible Wednesday evening through Thursday night, mainly beyond 8 nm from shore from Port Orford southward. * WHEN...For the Hazardous Seas Warning, until 5 AM PDT early this morning. For the Hazardous Seas Watch, from Wednesday evening through late Thursday night. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossing could become especially hazardous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Consider altering your plans to avoid possible hazardous and very steep sea conditions. && $$ PZZ376-220115- /O.EXP.KMFR.SE.W.0056.000000T0000Z-210921T1200Z/ /O.CON.KMFR.SC.Y.0090.000000T0000Z-210921T1800Z/ /O.CON.KMFR.SE.A.0021.210923T0300Z-210924T1200Z/ Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 513 AM PDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... ...HAZARDOUS SEAS WARNING HAS EXPIRED... * WHAT...For the Small Craft Advisory, north winds 10 to 20 kt with gusts up to 25 kt and steep seas 7 to 9 ft through late this morning. For the Hazardous Seas Watch, north winds 20 to 30 kt and very steep and hazardous seas 10 to 11 ft a are possible. * WHERE...All areas will be affected by small craft advisory conditions through late this morning. Hazardous seas warning conditions are possible Wednesday evening through Thursday night, mainly for areas from Port Orford southward. * WHEN...For the Hazardous Seas Warning, until 5 AM PDT early this morning. For the Small Craft Advisory, until 11 AM PDT this morning. For the Hazardous Seas Watch, from Wednesday evening through late Thursday night. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossing could become especially hazardous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Consider altering your plans to avoid possible hazardous and very steep sea conditions. && $$ PZZ350-211315- /O.EXP.KMFR.SC.Y.0091.000000T0000Z-210921T1200Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 513 AM PDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Seas will continue to gradually lower today. $$ PZZ370-211800- /O.CON.KMFR.SC.Y.0091.000000T0000Z-210921T1800Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 513 AM PDT Tue Sep 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...North winds 10 to 20 kt with occasional gusts up to 25 kt along with steep seas of 7 to 9 feet due to a combination of wind waves and west swell are expected through late this morning. * WHERE...All areas. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 8:43 AM PDT, 6 hours earlier.
Area forecast discussion, Sep 19, 8:43 AM PDT, 6 hours before
Area Forecast Discussion
National Weather Service Medford OR
843 AM PDT Sun Sep 19 2021
.DISCUSSION...As the trough fully exits the region a final
boundary is sweeping through the area. Ahead of it, showers bring
the final rains for what could be almost a week or more in most
areas. Showers will linger north of the Umpqua Divide and along
the Cascades late into the afternoon, while areas south of the
Umpqua Divide and east of the Cascades should see showers ending
in the next few hours. Behind the boundary, cooler air will
continue to funnel in keeping the region 15 to 20 degrees below
climo this afternoon. Winds will remain gusty along ridge tops and
breezy east of the Cascades through the day. Then late this
evening high pressure builds in. Temperatures tonight will be
right around climo. All of this is accounted for in the forecast,
so no updates were needed.
Next, We will now turn our attention to the east flow Monday
afternoon and night to assess the degree of drying it may bring.
And to a weak trough on Wednesday with its paltry precipitation
amounts and cooling effects. -Miles
&&
.AVIATION...19/12Z TAFs...Expect areas of MVFR ceilings and
visibility along with mountain obscuration near and just west of the
Cascades early this morning as another front moves through. The
front is generating periods of light to moderate, and perhaps even
brief, heavy rainfall. This will shift east of the Cascades this
morning with post-frontal showers continuing, but becoming more
isolated late this morning and into this afternoon. Largely,
conditions will gradually improve to VFR this afternoon and
evening. But, coastal MVFR/IFR is likely to develop this
evening/overnight. -Spilde
&&
.MARINE...Updated 830 AM PDT Sunday 19 September 2021...Steep west
to northwest swell dominated seas are expected today. A thermal
trough will return tonight and strengthen into Monday. Northerly
winds will increase Monday into Monday evening with steep seas for
most areas, except very steep seas are possible south of Port
Orford. Winds could near gale force in those areas as well. A
Hazardous Seas Watch is in effect south of Cape Blanco since seas
are expected to be very steep and hazardous.
The thermal trough will weaken Tuesday. Winds and seas will be
relatively light Tuesday through Tuesday night, with a very weak
front brushing past to the north. The thermal trough will rebuild
Wednesday into Thursday with gusty north winds and building wind
driven seas that will again be strongest south of Cape Blanco.
&&
.FIRE WEATHER...Updated 200 PM PDT Saturday 18 September 2021...The
front that brought heavy precipitation and strong winds to the area
will clear to the east by then evening. Strong winds are occurring
over the east side ahead of the front, but humidities have been
rising and critical fire weather conditions are not expected.
An upper level trough will follow Sunday. This will bring showers to
the area through Sunday evening. Isolated thunderstorms are
possible, especially along the coast and over the Umpqua Basin.
This rain will not be a "season-ending event", but the rain will
make a significant dent in the season. Ridging and dry conditions
will be quick to return on the backside of the system early next
week. Also, there are indications of some gusty east winds,
especially over the ridges and the usual downslope locations Monday
into Monday night. As a result, fire weather concerns may quickly
return despite the rains. With the exception of weak front Wednesday
that may bring light rain to the coast and Umpqua Basin, the
remainder of September from Monday on looks dry.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...None.
Pacific Coastal Waters...
Small Craft Advisory until 3 PM PDT Monday for PZZ356-376.
Hazardous Seas Watch from Monday afternoon through late Monday
night for PZZ356-376.
Small Craft Advisory until 5 AM PDT Monday for PZZ350-370.In the hours before
Local storm report, Sep 19, 10:02 AM PDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1002 AM PDT SUN SEP 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM HEAVY RAIN 1 S ADIN 41.19N 120.94W
09/19/2021 M0.70 INCH MODOC CA PUBLIC
20 HOUR TOTAL. 1 PM-10 AM PDT.
&&Local storm report, Sep 19, 2:25 PM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
225 PM PDT SUN SEP 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN GOLD BEACH 42.41N 124.42W
09/19/2021 M2.02 INCH CURRY OR TRAINED SPOTTER
48 HOUR TOTAL. STATION ELEVATION: 49 FT.
&&The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 2:26 AM PDT | Hazardous Seas Watch | MFR | 12 hr | |
| Sep 19, 2:43 PM PDT | Hazardous Seas Warning | MFR | 38 hr |
Nearby
Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.